Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Dependence of the Weyl coefficient on singular interface conditions

Langer, M. and Woracek, Harald (2009) Dependence of the Weyl coefficient on singular interface conditions. Proceedings of the Edinburgh Mathematical Society, 52 (2). pp. 445-487. ISSN 0013-0915

[img] PDF - Published Version
Restricted to Registered users only

Download (349Kb) | Request a copy from the Strathclyde author

    Abstract

    We investigate the influence of interface conditions at a singularity of an indefinite canonical system on its Weyl coefficient. An explicit formula which parameterizes all possible Weyl coefficients of indefinite canonical systems with fixed Hamiltonian function is derived. This result is illustrated with two examples: the Bessel equation, which has a singular endpoint, and a Sturm-Liouville equation whose potential has an inner singularity, which arises from a continuation problem for a positive definite function.

    Item type: Article
    ID code: 13643
    Keywords: indefinite canonical system, Weyl coefficient, singular potential, Mathematics, Mathematics(all)
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 08 Jan 2010 20:08
      Last modified: 11 Apr 2014 09:29
      URI: http://strathprints.strath.ac.uk/id/eprint/13643

      Actions (login required)

      View Item

      Fulltext Downloads: